MathSciNet Relay Station
MathSciNet bibliographic data
MR57060 85.0X
Chandrasekhar, S.; Fermi, E. Problems of gravitational stability in the presence of a magnetic field. Astrophys. J. 118, (1953). 116–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement